# SDR JJBA20230116010

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,542 hours, 27,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54285
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,669 hours, 1,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BPS #3. OPS CHECK OF ALL CORRESPONDING LIGHTS GOOD
